# SDR GAIA03123ST

- Difficulty date: October 23, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CABIN FRAME DENTED BS 540 STRINGER 17 RT.  REF FASI N/R NR 61417, CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR 8 INCH BY 5 INCH PER B727 SRM 51-40-3 FIG 1.  (M)
